# SDR REXA2021110400909

- Difficulty date: October 19, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670318913
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FRAME AT FS 319 CORRODED BETWEEN STGR 19L AND STGR 25R.
"	"REPLACED FRAME A FS319 IAW SRM 53-00-00-101-001-A01         
51-42-06-001-001-A01, 53-00-06-201-006-A01 & APPLIED CIC IAW
SRM 51-21-11-001-001-A01.                                   
WVAC EMP # 6027.                                            
"
